# SDR 2000UALA00565

- Difficulty date: September 26, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 22,695 hours, 4,471 cycles
- Engine: Pwa PW4077
- System (JASC): 2100 · Air Conditioning System
- Part: Acm
- Part number: 810209
- Part serial: UA00155816
- Condition: Seized
- Location: Lt Pack
- Part time: 18,036 hours, 3,490 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

RTF DUE TO DUAL A/C PACK FAILURE.  *S/D*  THE LT PACK ACM WAS FOUND SEIZED AND WAS REPLACED.  THE RT PACK LOW LIMIT VALVE (P/N 810214-1, S/N UA00177654) WAS REPLACED DUE TO RT CONDENSER INLET TEMP SENSORS MESSAGE.  AFTER PARTS REPLACEMENT, A/C RETURNED TO REVENUE SERVICE WITH NO FURTHER INCIDENCE.
